| Model Number |
305C227 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/17/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 10 years and 1 month post implant of this 27mm aortic bioprosthetic valve, a non-medtronic transcatheter valve was implanted valve-in-valve.The reason for replacement was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.